Alert archive / Kansas / Flash Flood Watches in 2016
Flash Flood Watch 4, NWS Goodland, KS
NWS Goodland, KS issued this flash flood watch at Jul 1, 2016, 4:00 AM MDT for 5 counties in Kansas; Cheyenne County, Kit Carson County, Colorado. It took effect at Jul 1, 2016, 6:00 PM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2016, 4:00 AM MDT (10:00 UTC)
- In effect from
- Jul 1, 2016, 6:00 PM MDT
- Expired
- Jul 1, 2016, 11:46 PM MDT
- In force
- 6 hr
- Issued by
- NWS Goodland, KS
- Flood severity
- None
Counties Cheyenne County, CO, Kit Carson County, CO, Greeley County, KS, Logan County, KS, Sherman County, KS, Wallace County, KS, Wichita County, KS
The radar
The Goodland radar (KGLD), 54 km from the middle of the area, began a volume at 10:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 10.0 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1296 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
272 WGUS63 KGLD 011000 FFAGLD URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE GOODLAND KS 400 AM MDT FRI JUL 1 2016 ...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS PRODUCING MODERATE TO HEAVY RAINFALL EXPECTED TONIGHT THROUGH EARLY SATURDAY MORNING... .THE LAST IN A SERIES OF WEATHER DISTURBANCES THAT HAS BROUGHT MODERATE TO HEAVY RAIN ACROSS PARTS OF THE TRI-STATE REGION THE PAST FEW DAYS WILL MOVE ACROSS THE AREA EARLY THIS EVENING THROUGH EARLY SATURDAY MORNING. OBSERVED RAINFALL THE PAST FEW DAYS PLUS RADAR ESTIMATES LAST NIGHT SUGGEST AREAS GENERALLY ALONG AND SOUTH OF INTERSTATE 70 AND WEST OF HIGHWAY 83 HAVE THE HIGHEST THREAT FOR FLOODING AND FLASH FLOODING. COZ091-092-KSZ013-027-028-041-042-011800- /O.NEW.KGLD.FF.A.0004.160702T0000Z-160702T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KIT CARSON COUNTY-CHEYENNE COUNTY-SHERMAN-WALLACE-LOGAN-GREELEY- WICHITA- INCLUDING THE CITIES OF...BURLINGTON...ARAPAHOE... CHEYENNE WELLS...GOODLAND...SHARON SPRINGS...OAKLEY...TRIBUNE... LEOTI 400 AM MDT FRI JUL 1 2016 /500 AM CDT FRI JUL 1 2016/ ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL COLORADO AND KANSAS...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL COLORADO...CHEYENNE COUNTY AND KIT CARSON COUNTY. IN KANSAS... GREELEY...LOGAN...SHERMAN...WALLACE AND WICHITA. * FROM THIS EVENING THROUGH EARLY SATURDAY MORNING. * EXCESSIVE RAINFALL FROM SHOWERS AND THUNDERSTORMS IS EXPECTED TO FALL ON WET SOILS FROM THE PAST SEVERAL DAYS. * FLASH FLOODING COULD WASH OUT LOCAL ROADS, PARTICULARLY IN RURAL AREAS PRONE TO FLOODING TONIGHT. TURN AROUND, DONT DROWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT ADDITIONAL RAINFALL MAY RESULT IN FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR LATER FORECASTS AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND SHOULD FLASH FLOODING OCCUR. && $$
4 follow-up statements
079 WGUS63 KGLD 011554 FFAGLD FLOOD WATCH NATIONAL WEATHER SERVICE GOODLAND KS 954 AM MDT FRI JUL 1 2016 ...THUNDERSTORMS WITH HEAVY RAINFALL EXPECTED TONIGHT... .THE LAST IN A SERIES OF WEATHER DISTURBANCES THAT HAS BROUGHT PERIODS OF MODERATE TO HEAVY RAINFALL WILL MOVE ACROSS THE AREA EARLY THIS EVENING THROUGH EARLY SATURDAY MORNING. OBSERVED RAINFALL OVER THE PAST FEW DAYS SUGGEST AREAS GENERALLY ALONG AND SOUTH OF INTERSTATE 70 AND WEST OF HIGHWAY 83 HAVE THE HIGHEST THREAT FOR FLOODING AND FLASH FLOODING DUE TO SATURATED SOILS. THIS IS ALSO WHERE CONFIDENCE IS HIGHEST THAT THUNDERSTORMS WILL MOVE THROUGH THIS EVENING AND TONIGHT. COZ091-092-KSZ013-027-028-041-042-020000- /O.CON.KGLD.FF.A.0004.160702T0000Z-160702T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KIT CARSON COUNTY-CHEYENNE COUNTY-SHERMAN-WALLACE-LOGAN-GREELEY- WICHITA- INCLUDING THE CITIES OF...BURLINGTON...ARAPAHOE... CHEYENNE WELLS...GOODLAND...SHARON SPRINGS...OAKLEY...TRIBUNE... LEOTI 954 AM MDT FRI JUL 1 2016 /1054 AM CDT FRI JUL 1 2016/ ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 6 PM MDT /7 PM CDT/ THIS EVENING THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL COLORADO AND KANSAS...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL COLORADO...CHEYENNE COUNTY AND KIT CARSON COUNTY. IN KANSAS...GREELEY...LOGAN...SHERMAN... WALLACE AND WICHITA. * FROM 6 PM MDT /7 PM CDT/ THIS EVENING THROUGH LATE TONIGHT * EXCESSIVE RAINFALL FROM THUNDERSTORMS IS EXPECTED TO FALL ON WET SOILS, SATURATED BY RECENT HEAVY RAINFALL. * FLASH FLOODING COULD WASH OUT LOCAL ROADS... PARTICULARLY IN RURAL AREAS PRONE TO FLOODING TONIGHT. TURN AROUND... DONT DROWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT ADDITIONAL RAINFALL MAY RESULT IN FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR LATER FORECASTS AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND SHOULD FLASH FLOODING OCCUR. && $$
248 WGUS63 KGLD 011942 FFAGLD FLOOD WATCH NATIONAL WEATHER SERVICE GOODLAND KS 142 PM MDT FRI JUL 1 2016 ...THUNDERSTORMS WITH HEAVY RAINFALL EXPECTED TONIGHT... .A STRONG UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA EARLY THIS EVENING THROUGH TONIGHT. IN ADDITION, A SIGNIFICANT PLUME OF MOISTURE IS LOCATED OVER WESTERN COLORADO, SLOWLY SPREADING NORTHEAST. THIS, COMBINED WITH LOW LEVEL MOIST ADVECTION FROM THE SOUTHEAST, WILL PROVIDE A RICHLY MOIST ATMOSPHERE CONDUCIVE TO HEAVY RAINFALL. THUNDERSTORMS WILL DEVELOP ALONG THE ROCKIES THIS AFTERNOON, SPREADING EAST ACROSS THE TRI-STATE REGION THIS EVENING THROUGH EARLY SATURDAY MORNING. OBSERVED RAINFALL OVER THE PAST FEW DAYS SUGGEST AREAS GENERALLY ALONG AND SOUTH OF INTERSTATE 70 AND WEST OF HIGHWAY 83 HAVE THE HIGHEST THREAT FOR FLOODING AND FLASH FLOODING DUE TO SATURATED SOILS. THIS IS ALSO WHERE CONFIDENCE IS HIGHEST THAT SLOW MOVING THUNDERSTORMS WILL MOVE THROUGH THIS EVENING AND TONIGHT. COZ091-092-KSZ013-027-028-041-042-020345- /O.CON.KGLD.FF.A.0004.160702T0000Z-160702T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KIT CARSON COUNTY-CHEYENNE COUNTY-SHERMAN-WALLACE-LOGAN-GREELEY- WICHITA- INCLUDING THE CITIES OF...BURLINGTON...ARAPAHOE... CHEYENNE WELLS...GOODLAND...SHARON SPRINGS...OAKLEY...TRIBUNE... LEOTI 142 PM MDT FRI JUL 1 2016 /242 PM CDT FRI JUL 1 2016/ ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 6 PM MDT /7 PM CDT/ THIS EVENING THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL COLORADO AND KANSAS...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL COLORADO...CHEYENNE COUNTY AND KIT CARSON COUNTY. IN KANSAS...GREELEY...LOGAN...SHERMAN... WALLACE AND WICHITA. * FROM 6 PM MDT /7 PM CDT/ THIS EVENING THROUGH LATE TONIGHT * EXCESSIVE RAINFALL FROM THUNDERSTORMS IS EXPECTED TO FALL ON WET SOILS... SATURATED BY RECENT HEAVY RAINFALL. * FLASH FLOODING COULD WASH OUT LOCAL ROADS... PARTICULARLY IN RURAL AREAS PRONE TO FLOODING TONIGHT. TURN AROUND... DONT DROWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT ADDITIONAL RAINFALL MAY RESULT IN FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR LATER FORECASTS AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND SHOULD FLASH FLOODING OCCUR. && $$
198 WGUS63 KGLD 020213 FFAGLD FLOOD WATCH NATIONAL WEATHER SERVICE GOODLAND KS 813 PM MDT FRI JUL 1 2016 ...THUNDERSTORMS WITH HEAVY RAINFALL EXPECTED TONIGHT... OBSERVED RAINFALL OVER THE PAST FEW DAYS SUGGEST AREAS GENERALLY ALONG AND SOUTH OF INTERSTATE 70 AND WEST OF HIGHWAY 83 HAVE THE HIGHEST THREAT FOR FLOODING AND FLASH FLOODING DUE TO SATURATED SOILS. THIS IS ALSO WHERE CONFIDENCE IS HIGHEST THAT SLOW MOVING THUNDERSTORMS WILL MOVE THROUGH THIS EVENING AND TONIGHT. COZ091-092-KSZ013-027-028-041-042-021000- /O.CON.KGLD.FF.A.0004.000000T0000Z-160702T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KIT CARSON COUNTY-CHEYENNE COUNTY-SHERMAN-WALLACE-LOGAN-GREELEY- WICHITA- INCLUDING THE CITIES OF...BURLINGTON...ARAPAHOE... CHEYENNE WELLS...GOODLAND...SHARON SPRINGS...OAKLEY...TRIBUNE... LEOTI 813 PM MDT FRI JUL 1 2016 /913 PM CDT FRI JUL 1 2016/ ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM MDT /5 AM CDT/ SATURDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL COLORADO AND KANSAS...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL COLORADO...CHEYENNE COUNTY AND KIT CARSON COUNTY. IN KANSAS...GREELEY...LOGAN...SHERMAN... WALLACE AND WICHITA. * UNTIL 4 AM MDT /5 AM CDT/ SATURDAY * EXCESSIVE RAINFALL FROM THUNDERSTORMS IS EXPECTED TO FALL ON WET SOILS SATURATED BY RECENT HEAVY RAINFALL. * FLASH FLOODING COULD WASH OUT LOCAL ROADS...PARTICULARLY IN RURAL AREAS PRONE TO FLOODING TONIGHT. TURN AROUND...DONT DROWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT ADDITIONAL RAINFALL MAY RESULT IN FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. MONITOR LATER FORECASTS AND BE PREPARED TO MOVE QUICKLY TO HIGHER GROUND SHOULD FLASH FLOODING OCCUR. && $$
001 WGUS63 KGLD 020546 FFAGLD FLOOD WATCH NATIONAL WEATHER SERVICE GOODLAND KS 1146 PM MDT FRI JUL 1 2016 COZ091-092-KSZ013-027-028-041-042-020700- /O.CAN.KGLD.FF.A.0004.000000T0000Z-160702T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KIT CARSON COUNTY-CHEYENNE COUNTY-SHERMAN-WALLACE-LOGAN-GREELEY- WICHITA- INCLUDING THE CITIES OF...BURLINGTON...ARAPAHOE... CHEYENNE WELLS...GOODLAND...SHARON SPRINGS...OAKLEY...TRIBUNE... LEOTI 1146 PM MDT FRI JUL 1 2016 /1246 AM CDT SAT JUL 2 2016/ ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL COLORADO AND KANSAS HAS BEEN CANCELLED. SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE TONIGHT...HOWEVER THE THREAT FOR HEAVY RAIN AND FLASH FLOODING HAS DIMINISHED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood watch went out at Jul 1, 2:13 AM MDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jul 1, 2:13 AM MDT, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Goodland KS 213 AM MDT FRI JUL 1 2016 .UPDATE... Issued at 1156 PM MDT Thu Jun 30 2016 Cancelled Flash Flood watch early as thunderstorm activity has greatly diminished with light to moderate showers/embedded thunderstorms now transitioning southeast. Slow moving showers or isolated thunderstorms may remain possible through the night, however any flooding threat would be localized. && .SHORT TERM...(This evening through Friday) Issued at 148 PM MDT Thu Jun 30 2016 As of 2 PM CDT, 1 PM MDT, skies across the Tri-State Region were partly to mostly cloudy. Temperatures are in the low to mid 80s. A weak cold front, currently located from Yuma, Colorado to Russell Springs, Kansas, is moving south-southwest. Winds south of the front are light and variable. Winds behind the front are from the northeast at 10-15 mph with a few gusts to 20 mph reported by local mesonet sites. This cold front should continue it's slow movement to the southwest through this afternoon. Aloft, a weak MCV (mesoscale convective vortex) was moving across the Rockies and is now sliding east over the High Plains. For this afternoon through tonight, have grown more concerned about the potential for flash flooding. The remnant MCV (mentioned above) should move across the region tonight. In addition, moisture influx from the southeast should begin ahead of this system's arrival (and is already underway per latest SPC Mesoanalysis). Finally, recent rainfall have moistened the soils, thus lowering flash flood guidance produced by the river forecast centers. All in all, this means there is a heightened threat for flash flooding tonight. Thunderstorms are initiating along the Rockies as I type this discussion. Further development/intensification is anticipated as these storms move across the plains. Increasing frontogenesis across eastern Colorado this evening should also lead to an uptick in the thunderstorm intensity and precipitation rates. Overall, high resolution guidance has been quite persistent in showing this initial development forming into a large, slow moving thunderstorm complex/line. Severe weather parameters are not too favorable today so if any severe weather is to be expected, it should be similar to yesterday (a few severe downbursts are possible). Am not overly concerned with the severe weather threat this evening due to weak winds aloft, lower amounts of instability and reduced wind shear. However, the flooding threat remains with sufficient instability, increasing moisture, thunderstorm organization, slow storm movement, and wet soils. Therefore, had enough confidence to issue a flash flood watch from 6 pm MDT this evening to 4 am MDT tomorrow for portions of the forecast area. Thunderstorms gradually exit the region early tomorrow morning as the upper level disturbance slides east. Attention will then turn to the next round of thunderstorms that develops along the Rockies. This should be another repeat of the evening arrival so kept relatively lower pops through the day tomorrow until more widespread thunderstorms arrive tomorrow evening, outside of the short-term forecast period. Cool and cloudy weather should be expected due to precipitation chances, bountiful atmospheric moisture, and the recent front passage. .LONG TERM...(Monday through Thursday) Issued at 212 AM MDT Fri Jul 1 2016 Models are coming into slightly better agreement with regards to a developing high pressure area in the southern US Monday through Friday. A weak ridge will slowly build in New Mexico and west Texas on Monday, slowly moving eastward as we head into Tuesday and Wednesday. We should begin to see an enhanced moisture flow along the western edge of this ridge as it moves into eastern Texas. Both the GFS and ECMWF place the ridge axis over eastern Texas and into the lower Mississippi valley on Wednesday/Thursday with the ECMWF being a bit more progressive. With regards to PoPs, we will see slgt chc PoPs on Monday and Tuesday afternoon mainly for eastern portions of the CWA in the presence of weak forcing from a shortwave that will exit the central Rockies late Monday afternoon. CAPE will be in the 1200 to 2400 J/Kg range with deep layer shear around 30-35 kts so isolated severe thunderstorms are possible if initiation occurs. Ridge axis moves across the CWA on Wednesday thus I expect dry conditions through the day and into early Thursday. This ridge pushes east on Thursday with increasing moisture values as we head through the day due to monsoonal trough development in the Gulf of California as indicated by theta-e values and the 850mb wind field. Thunderstorm chances increase Thursday afternoon in the presence of the higher moisture values and a weak theta-e axis. Will need to watch for consistency with this feature as the global models digress significantly at this point. Temperatures will be about normal to just above normal for the period with highs in the 90s and lows in the 60s to near 70 degrees. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 540 PM MDT Thu Jun 30 2016 Shower and thunderstorm activity is in the process of transitioning southeast of KGLD. Weak lift, instability, and moist upslope flow may continue to support shower or isolated thunderstorms through Friday afternoon. Better chances should be in the evening as the next disturbance moves through the region. All guidance continues to show a strong low stratus signal through after 09Z spreading northeast. KGLD has the best chance for a break or improvement to VFR midday Friday, however even then most guidance still favors MVFR. Lower conditions will arrive after KGLD as stratus spreads from the southwest. LIFR cigs may be possible based on some guidance, however with a lack of consensus I was not confident enough to introduce this as a prevailing condition. I trended TAFs towards latest consensus, with higher confidence in IFR conditions during this TAF update. Timing of improvement and how low cigs will be are sill uncertain. Guidance also continues to show an increase in winds midday Friday which may help improve mixing/lift cigs. && .GLD Watches/Warnings/Advisories... KS...NONE. CO...NONE. NE...NONE. && UPDATE...DR SHORT TERM...RRH LONG TERM...TL AVIATION...DR
Hazardous weather outlook, Jul 1, 12:02 AM MDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1202 AM MDT FRI JUL 1 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-020615- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 1202 AM MDT FRI JUL 1 2016 /102 AM CDT FRI JUL 1 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THUNDERSTORM ACTIVITY WILL CONTINUE FRIDAY AND FRIDAY NIGHT ACROSS THE TRI STATE REGION. THE PRIMARY CONCERN WILL BE FLASH FLOODING AS A COUPLE ROUNDS OF HEAVY RAINFALL ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.
In the hours before
Local storm report, Jun 30, 10:34 PM MDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
1034 PM MDT THU JUN 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HEAVY RAIN 4 S KANORADO 39.28N 102.03W
06/30/2016 M1.60 INCH SHERMAN KS PUBLIC
DELAYED REPORT. PEA TO PENNY SIZE HAIL FOR AROUND 20
MINUTES. ABOUT 1.60 INCHES OF RAIN SO FAR.
0637 PM HEAVY RAIN 12 S COPE 39.49N 102.82W
06/30/2016 E0.93 INCH KIT CARSON CO COCORAHS
0.93 INCHES WITHIN 15 MINUTES ENDING AT EVENT TIME.
0649 PM HAIL 7 S KANORADO 39.24N 102.02W
06/30/2016 E1.75 INCH SHERMAN KS PUBLIC
HAILED FOR ABOUT 10 MINUTES. A LOT OF HAIL. LARGEST SIZE
WAS GOLF BALL.
0708 PM TORNADO 13 NW BETHUNE 39.44N 102.60W
06/30/2016 KIT CARSON CO PUBLIC
INDIVIDUAL WAS AT COUNTY ROADS 40 AND HH LOOKING NORTH.
REPORT RELAYED THROUGH LAW ENFORCEMENT.
0803 PM TSTM WND GST 8 NNE TRIBUNE 38.58N 101.70W
06/30/2016 M65.00 MPH GREELEY KS MESONET
&&
DRThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 6:16 PM MDT | Special Weather Statement | GLD | Sherman | 29 min |
| Jun 30, 6:26 PM MDT | Severe Thunderstorm Warning | GLD | Sherman | 49 min |
| Jun 30, 7:13 PM MDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 47 min |
| Jun 30, 7:45 PM MDT | Special Weather Statement | GLD | Greeley | 15 min |
| Jun 30, 7:56 PM MDT | Severe Thunderstorm Warning | GLD | Wallace | 49 min |
| Jun 30, 8:01 PM MDT | Special Weather Statement | GLD | Greeley | 14 min |
| Jun 30, 8:06 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Logan, Wallace, Wichita | 39 min |
| Jun 30, 6:06 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 39 min |
| Jun 30, 6:46 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 44 min |
| Jun 30, 7:15 PM MDT | Tornado Warning | GLD | Kit Carson | 30 min |
Nearby
Flash Flood Watches in Kansas, 2016Flash Flood Watches in Colorado, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.